MAUDE Adverse Event Report: MONITEX INDUSTRIAL CO. LTD. HENRY SCHEIN; CURING LIGHT

MONITEX INDUSTRIAL CO. LTD. HENRY SCHEIN; CURING LIGHT
Model Number MAXIMA ADVANCED 3000 LED
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The curing light gets too hot and burned a patient during a procedure.

Brand Name
HENRY SCHEIN
Common Device Name
CURING LIGHT
Manufacturer (Section D)
MONITEX INDUSTRIAL CO. LTD.
5f, 70, sec. 1, guangfu road.,
sanchong dist.,, new taipei 241
TW  241
MDR Report Key24097131
Report Number3007007357-2026-00001
Device Sequence Number21431736
Product Code EBZ
UDI-Device Identifier00304040186008
UDI-Public(01)00304040186008
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/16/2026
Report Date (Section F) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAXIMA ADVANCED 3000 LED
Device Catalogue Number570-3853
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2026
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/18/2025
Device Age9 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale
Date Report Sent to FDA01/16/2026